# SDR ASAA2018042724433

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,643 hours, 11,523 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 3400010260
- Part serial: DB630329P
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Part time: 35,327 hours, 10,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENG FAN LUBE, FOUND BLADES 1, 7, 10, 17, AND 23 OUT OF LIMITS.  ACFT GROUNDED. INSTALLED SERVICEABLE FAN BLADES IAW T/C 78472002 STEOP 42-43.
